Questions

Broken Capillaries??? After using Biore Pore Strip

Question: Hello, I am 22 year old female and about 12 days ago I used Biore Pore Strips for the face and nose. It was my first time using them on my cheeks and after I took the strips off i noticed immediately that it left my skin red and gave me tiny little red veins on my cheeks. Its been 12 days and some of the redness went away but the red veins are still there. They are also on the sides of my nose. I have been told that the red veins will not go away. My doctor said the red veins were dilated capillaries. Will they go away? Will they get worse as I age? Also, could using the Biore strips have gave me Rosacea (this is what I am really worried about)? I would really appreciate if you could answer. This has caused me so much stress, I cant sleep and have nightmares about veins all over my face. I was trying to better my skin and it only made it worse.
Answer:

Truthfully, only time will tell if these veins disappear. Generally dilated capillaries do not just disappear, and even with dermatologist grade treatments they can come back. Dilated capillaries are due to sun damage, trauma to the face, excessive drinking, etc. I don’t’ feel that Biore strips would cause rosacea, however I feel you’d probably get better answers by speaking with the company directly, as I am not educated on their line of skincare. Best skin care wishes.

Meagan, Esthetician